It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • A 10mg. drop with Methadone~ too much!!



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-23-2018, 02:07 PM   #1
    babyboomer6
    Senior Member
    (female)
     
    Join Date: May 2006
    Location: Winner, So. DAK.
    Posts: 170
    babyboomer6 HB Userbabyboomer6 HB User
    A 10mg. drop with Methadone~ too much!!

    I take 90mg. of Methadone for my chronic pain. When my Dr. decided to drop me by 10mg. as a taper, I had terrible withdrawal. Lost 10lbs. in just a few days. It made the flu feel like a cake walk!!! I guess I just wasn’t expecting it to be that bad. Ugh! I am better now. Have any of you experienced Methadone withdrawal? I have to drop again, and think it needs to be slower. Concerned ~~ Linda

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:33 PM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!